Limits to consistent on-line forecasting for ergodic time series

Györfi, László and Morvai, G. and Yakowitz, SJ (1998) Limits to consistent on-line forecasting for ergodic time series. IEEE TRANSACTIONS ON INFORMATION THEORY, 44 (2). pp. 886-892.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: http://eprints.sztaki.hu/id/eprint/1731

Update Item Update Item